Could your medications be making you depressed?

Could your medications be making you depressed?
 

When you hear of a drug having side-effects you might think of a physical reaction like a rash or a headache.
But according to a new US study, many commonly-prescribed drugs may increase the risk of depression.
The list includes heart medications, birth control pills and some painkillers - things lots of people in the UK are also prescribed.
More than a third of the drugs the 26,000 participants took had depression as a possible side-effect.
What's going on? The study, in the Journal of the American Medical Association, looked only at people in the US who were 18 or older and taking at... read more

 
13 June 2018 in Regional, Views: 72
Source: BBC
Share:
 




News Widget for Webmasters


Realtime News

 

«
»
Mo Tu We Th Fr Sa Su
      1 2 3 4
5 6 7 8 9 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30